Coefficients inequalities for classes of meromorphic functions

Jacek Dziok, Maslina Darus, Janusz Sokól

Research output: Contribution to journalArticle

Abstract

A typical problem in the theory of analytic functions is to study a functional made up of combinations of coefficients of the original function. Usually, there is a parameter over which the extremal value of the functional is needed. One of the important functionals of this type is the Fekete-Szegö functional defined on the class of analytic functions. In this paper we transfer the Fekete-Szegö problem to some classes of meromorphic functions.

Original languageEnglish
Pages (from-to)2506-2512
Number of pages7
JournalTurkish Journal of Mathematics
Volume42
Issue number5
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Coefficient Inequalities
Meromorphic Function
Analytic function
Coefficient
Class

Keywords

  • Fekete-Szegö problem
  • Hadamard product
  • Meromorphic functions
  • Subordination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Coefficients inequalities for classes of meromorphic functions. / Dziok, Jacek; Darus, Maslina; Sokól, Janusz.

In: Turkish Journal of Mathematics, Vol. 42, No. 5, 01.01.2018, p. 2506-2512.

Research output: Contribution to journalArticle

Dziok, Jacek ; Darus, Maslina ; Sokól, Janusz. / Coefficients inequalities for classes of meromorphic functions. In: Turkish Journal of Mathematics. 2018 ; Vol. 42, No. 5. pp. 2506-2512.
@article{cf937dcac0814b6c8f6c90befe4e80ed,
title = "Coefficients inequalities for classes of meromorphic functions",
abstract = "A typical problem in the theory of analytic functions is to study a functional made up of combinations of coefficients of the original function. Usually, there is a parameter over which the extremal value of the functional is needed. One of the important functionals of this type is the Fekete-Szeg{\"o} functional defined on the class of analytic functions. In this paper we transfer the Fekete-Szeg{\"o} problem to some classes of meromorphic functions.",
keywords = "Fekete-Szeg{\"o} problem, Hadamard product, Meromorphic functions, Subordination",
author = "Jacek Dziok and Maslina Darus and Janusz Sok{\'o}l",
year = "2018",
month = "1",
day = "1",
doi = "10.3906/mat-1703-100",
language = "English",
volume = "42",
pages = "2506--2512",
journal = "Turkish Journal of Mathematics",
issn = "1300-0098",
publisher = "TUBITAK",
number = "5",

}

TY - JOUR

T1 - Coefficients inequalities for classes of meromorphic functions

AU - Dziok, Jacek

AU - Darus, Maslina

AU - Sokól, Janusz

PY - 2018/1/1

Y1 - 2018/1/1

N2 - A typical problem in the theory of analytic functions is to study a functional made up of combinations of coefficients of the original function. Usually, there is a parameter over which the extremal value of the functional is needed. One of the important functionals of this type is the Fekete-Szegö functional defined on the class of analytic functions. In this paper we transfer the Fekete-Szegö problem to some classes of meromorphic functions.

AB - A typical problem in the theory of analytic functions is to study a functional made up of combinations of coefficients of the original function. Usually, there is a parameter over which the extremal value of the functional is needed. One of the important functionals of this type is the Fekete-Szegö functional defined on the class of analytic functions. In this paper we transfer the Fekete-Szegö problem to some classes of meromorphic functions.

KW - Fekete-Szegö problem

KW - Hadamard product

KW - Meromorphic functions

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=85054804658&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85054804658&partnerID=8YFLogxK

U2 - 10.3906/mat-1703-100

DO - 10.3906/mat-1703-100

M3 - Article

VL - 42

SP - 2506

EP - 2512

JO - Turkish Journal of Mathematics

JF - Turkish Journal of Mathematics

SN - 1300-0098

IS - 5

ER -